MathSciNet Relay Station
MathSciNet bibliographic data
MR1037218 (91f:58078) 58F23 (30C35 30C62 32E20)
Slodkowski, Zbigniew Holomorphic motions and polynomial hulls. Proc. Amer. Math. Soc. 111 (1991), no. 2, 347–355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement